Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Venlafaxine Advice Anyone?

Venlafaxine Advice Anyone?

I've recently been moved onto Venlafaxine does anyone have any advice or info or the side effects at all been getting extremely intense sweats since starting these, is this a common side affect from this medication and does it settle down, really unsure about continuing with it if it's long term a feel like most ppl stare at me when a go out anyway a don't really need sweats to add to this reason for being anxious when out

A MyDepressionTeam Member said:

I take one fifty mg at night only now. Drops my blood pressure very low. Was taking in the morning but couldn't stay awake. See if you can take it all at once before bed and see if that helps.

posted almost 4 years ago
A MyDepressionTeam Member said:

I've been on Effexor for about 5yrs. and have went through lung and breast cancer. Treated for both, was put on 75mg. to start and then increased to another 75mg. at night. I was going through so much, I thought it was another drug causing the extreme sweats. I went off of it and find I still break out into sweats when doing activity outside of the home, hair soaking sweats. Its really embarrassing. Not really sure its really helping....I do know you can't just stop taking as I had run out at Christmas and was sooooo sick. I thought I would die. gonna check next Mon. when I'm at the Dr. Maybe try something out. Anyone else do that?

posted almost 4 years ago
A MyDepressionTeam Member said:

Yes I agree with Hans... I had the sweating & little 'tickles' on my ankles & arms (like a fly has just landed on me) This does all go away 3-4months. Make sure you tell your treating Doctor about anything you notice is new to you when you begin a medication etc

posted almost 4 years ago
A MyDepressionTeam Member said:

The side effects for me lessen with time and the med works for me too. Wait for 8 weeks. Hope it works for you.

posted over 3 years ago
A MyDepressionTeam Member said:

I also take it, and also 150mg, I honestly can say I have not had that side affect. But if I forget to take it, for a day, if I don't take it quickly enough on the second day, I get as sick as a dog. I vomit and shake like a drug addict. It's not a pretty picture.

posted almost 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in